Alert archive / Kansas / Red Flag Warnings in 2011

Red Flag Warning 15, NWS Wichita, KS

October 6, 201113 counties in Kansas

NWS Wichita, KS issued this red flag warning at Oct 6, 2011, 4:07 AM CDT for 13 counties in Kansas. It took effect at Oct 6, 2011, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 6, 2011, 4:07 AM CDT (09:07 UTC)
In effect from
Oct 6, 2011, 12:00 PM CDT
Expired
Oct 6, 2011, 7:33 PM CDT
In force
8 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Ellsworth County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Lincoln County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 76 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2011-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2011-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1747 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WWUS83 KICT 060907
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
407 AM CDT THU OCT 6 2011

KSZ032-033-047-048-050-067-082-091-070015-
/O.UPG.KICT.FW.A.0009.111006T1700Z-111007T0100Z/
/O.NEW.KICT.FW.W.0015.111006T1700Z-111007T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER-
407 AM CDT THU OCT 6 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES
032...033...047...048...050...067...082 AND 091...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

* TIMING...FROM MIDDAY UNTIL THIS EVENING.

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST.

* WINDS...SOUTH 30 TO AS HIGH AS 45 MPH ARE LIKELY WITH GUSTS
  BETWEEN 40 AND 55 MPH.

* RELATIVE HUMIDITY...AS LOW AS 35 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

KSZ049-051-068-083-092-070015-
/O.NEW.KICT.FW.W.0015.111006T1700Z-111007T0100Z/
SALINE-MCPHERSON-HARVEY-SEDGWICK-SUMNER-
407 AM CDT THU OCT 6 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES
049...051...068...083 AND 092...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT
FROM NOON TODAY TO 8 PM CDT THIS EVENING. 

* TIMING...FROM MID-DAY UNTIL THIS EVENING.

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST.

* WINDS...SOUTH 25 TO 30 MPH WITH GUSTS TO AROUND 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

KSZ052-053-069-093-070015-
/O.NEW.KICT.FW.A.0010.111006T1700Z-111007T0100Z/
MARION-CHASE-BUTLER-COWLEY-
407 AM CDT THU OCT 6 2011

...FIRE WEATHER WATCH IN EFFECT FROM NOON CDT TODAY THROUGH THIS
EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES
052...053...069 AND 093...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FIRE WEATHER
WATCH FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT FROM
NOON CDT TODAY THROUGH THIS EVENING. 

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST.

* WINDS...SOUTH 25 TO 30 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

ES
2 follow-up statements
412 
WWUS83 KICT 061648
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1148 AM CDT THU OCT 6 2011

KSZ052-053-069-093-061800-
/O.CAN.KICT.FW.A.0010.111006T1700Z-111007T0100Z/
MARION-CHASE-BUTLER-COWLEY-
1148 AM CDT THU OCT 6 2011

...FIRE WEATHER WATCH IS CANCELLED FOR EXTREME GRASSLAND FIRE
DANGER FOR FIRE WEATHER ZONES 052...053...069 AND 093...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE FIRE
WEATHER WATCH. 



$$

KSZ032-033-047>051-067-068-082-083-091-092-070100-
/O.CON.KICT.FW.W.0015.111006T1700Z-111007T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER-
1148 AM CDT THU OCT 6 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...
033...047...048...049...050...051...067...068...082...083...
091 AND 092...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING.

* TIMING...FROM MID-DAY UNTIL THIS EVENING.

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST.

* WINDS...SOUTH 30 TO AS HIGH AS 45 MPH WITH GUSTS BETWEEN 45 AND 60
  MPH.

* RELATIVE HUMIDITY...AS LOW AS 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

SGS
633 
WWUS83 KICT 070033
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
733 PM CDT THU OCT 6 2011


KSZ032-033-047>051-067-068-082-083-091-092-070145-
/O.CAN.KICT.FW.W.0015.000000T0000Z-111007T0100Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
HARVEY-KINGMAN-SEDGWICK-HARPER-SUMNER-
733 PM CDT THU OCT 6 2011

...RED FLAG WARNING IS CANCELLED FOR EXTREME GRASSLAND FIRE
DANGER FOR FIRE WEATHER ZONES 032...033...047...048...049...050...
051...067...068...082...083...091 AND 092...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE STARTED TO DECREASE ACROSS MOST OF THE AREA WHICH HAS
ALLOWED THE GRASSLAND FIRE DANGER INDEX TO FALL BELOW THE EXTREME CATEGORY.

$$

LAWSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this red flag warning went out at Oct 6, 3:35 AM CDT, 32 minutes earlier.

Area forecast discussion, Oct 6, 3:35 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
335 AM CDT THU OCT 6 2011

.DISCUSSION...

FORECAST HIGHLIGHTS:
1) HOISTING THE RED FLAG FOR ALL AREAS GENERALLY ALONG & WEST OF I-135
THAT'LL BE IN EFFECT FROM 12N-8PM.
2) EXPANDING FIRE WEATHER WATCH E ACROSS REMAINDER OF CNTRL & SC KS THAT
WOULD INCLUDE MARION...CHASE...BUTLER & COWLEY COUNTIES FOR SAME PERIOD.
3) WIND ADVISORY FOR WRN TIER COUNTIES BEING EXPANDED E ACROSS REMAINDER
CNTRL & SC KS FROM 12N-8PM.

TODAY-FRI:
EARLY THIS MORNING A MID-UPR LOW WAS MOVG SE FROM NRN CA TOWARD NV. THIS
FEATURE WILL EXPERIENCE RAPID CYCLOGENESIS AS IT ASSUMES DUE E MOVEMENT
TOWARD...THEN ACROSS NRN NV & UT TODAY. THEN THIS EVENING...THE CYCLONE
WINDS UP LIKE AN ALARM CLOCK AS IT ACCELERATES N/NE FROM ERN WY...ACROSS
THE WRN DAKOTAS...TO THE SASKATCHEWAN/MANITOBA BORDER DURING THE NIGHT.
MODELS HAVE SHOWN EXCELLENT RUN-TO-RUN CONSISTENCY WITH THE BEHAVIOR OF
THIS CYCLONE WHICH MAKES GOOD SENSE GIVEN THE STRENGTH OF THE MASSIVE
ULTRA HIGH AMPLITUDE RIDGE THAT'LL AMPLIFY EVEN FURTHER WHILE ANCHORED
OVER THE ERN U.S. THE LWR-DECK TROF SITUATED OVER THE WRN PLAINS WILL
RESPOND LIKEWISE BY UNDERGOING RAPID CYCLOGENESIS WITH THE SFC CYLCONE
LIFTING DUE N ACROSS ERN WY & ERN MT THROUGHOUT TONIGHT. TRANSLATION:
VERY DANGEROUS FIRE WEATHER SITUATION TO OCCUR OVER ALL OF CNTRL & SC
KS WITH S WINDS EASILY EXCEEDING ADVISORY CRITERIA. THE RED FLAG HAS
BEEN HOISTED FOR ALL AREAS GENERALLY ALONG & W OF I-135 WHILE A FIRE
WEATHER WTACH HAS BEEN ISSUED FOR THE REMAINDER OF CNTRL & SC KS. S/SE
SFC GRADIENT IS VERY TIGHT OVER WRN & PART OF CNTRL KS. AS SUCH RUSSELL
& BARTON COUNTIES WILL BE UNDER A HIGH WIND WARNING FROM 12 NOON TIL 8
PM. WITH LWR-DECK MOISTURE STREAMING NE FROM THE PANHANDLES TO EXTREME
SRN NEBRASKA HAVE RETAINED 20-30% CHC TSRA FOR PRIMARILY CNTRL KS WHERE
925-850MB THETA-E ADVECTION IS VERY STRONG.

THIS WEEKEND:
ONLY CHANGES TO THESE PERIODS WAS TO SHOW SLIGHT RETROGRESSION OF TSRA
AREA FRI & ESPECIALLY FRI NGT FOR AS THE EXTREMELY INTENSE CYCLONE MOVES
N ACROSS SC CANADA THE LWR-DECK MOISTURE SHOULD SHIFT W. HAVE LEFT TSRA
FORECAST FOR REMAINDER OF WEEKEND INTACT AS COLD FRONT BEGINS TO PUNCH E
TOWARD THE CNTRL 1/3 OF KS.

NEXT WEEK:
CHANCES FOR -TSRA EXIST FOR MUCH OF THE AREA AS THE AFORE-MENTIONED COLD
FRONT DECELERATES THEN DISSIPATES AS IT VENTURES E OVER SE KS. THIS
WOULD RESULT IN LWR-DECK MOISTURE AXIS SETTLING UP CAMP OVER ERN 1/3 OF
KS...THEREBY WARRANTING ~20% POP ASSIGNMENT FOR MOST OF THESE LATER
PERIODS.

&&

.AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

NOT MUCH HAS CHANGED SINCE THE 00Z TAF ISSUANCE WITH WIND SHEAR
TONIGHT AND STRONG SOUTHEAST WINDS ON THU THE MAIN ISSUES.

KICT VAD WIND PROFILE IS INDICATING WINDS JUST OFF OF THE SURFACE
STARTING TO GET CRANKED UP. THESE STRONG SOUTHEAST WINDS...COMBINED
WITH SURFACE WINDS FALLING OFF TO AROUND 10-13KTS...HAS RESULTED IN
LOW LEVEL WIND SHEAR FOR MOST SITES. LOOK FOR THIS TO CONTINUE UNTIL
WE START MIXING OUT A COUPLE HOURS AFTER SUNRISE. LATEST GUIDANCE IS
SUGGESTING THAT SURFACE WINDS MAYBE A FEW KTS STRONGER THAN
PREVIOUSLY THOUGHT. THEREFORE CURRENTLY LOOKING FOR SUSTAINED WINDS
AROUND 35KTS AT KRSL WITH BETWEEN 25-30KTS EXPECTED FOR
KHUT-KRSL-KSLN. LOOK FOR GUSTS TO BE AROUND 10KTS ABOVE THESE
SUSTAINED SPEEDS.

EVEN THOUGH THERE MAYBE SOME ISOLATED SHOWERS OVERNIGHT...CURRENT
THINKING IS THAT THEY WILL REMAIN TOO FAR AND FEW BETWEEN TO MENTION
IN TAFS.

LAWSON

&&

FIRE WEATHER...
SLY WINDS OF 30-40MPH WILL OFFSET DWPTS IN UPR 40S & LWR 50S TO KEEP AN
EXTREME FIRE DANGER OVER MOST OF CNTRL & SC KS...ESPECIALLY ALONG & W
OF I-135 WHERE THE RED FLAG HAS BEEN HOISTED. IT IS VERY POSSIBLE THAT
THAT THE RED FLAG MAY NEED REHOISTING ALONG WRN CORRIDOR FRI AFTERNOON.
HOWEVER HAVE NOT EXPLORED THESE PERIODS IN GREAT DETAIL SO WILL ALLOW
SUCCESSOR OPPORTUNITY TO STUDY SUBSEQUENT MODEL RUNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    85  67  84  65 /  10  10  10  10
HUTCHINSON      85  66  84  64 /  10  10  10  30
NEWTON          85  66  84  64 /  10  10  10  10
ELDORADO        85  65  84  63 /  10   0   0  10
WINFIELD-KWLD   85  67  84  65 /  10   0   0  10
RUSSELL         84  67  83  63 /  20  30  30  50
GREAT BEND      84  67  83  63 /  20  20  30  50
SALINA          85  67  84  64 /  20  20  20  30
MCPHERSON       85  66  84  64 /  20  10  10  30
COFFEYVILLE     85  65  83  63 /   0   0   0  10
CHANUTE         85  64  84  62 /   0   0   0  10
IOLA            85  64  84  61 /   0   0   0  10
PARSONS-KPPF    85  65  83  62 /   0   0   0  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
KSZ032-033-047>051-067-068-082-083-091-092.

WIND ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
KSZ033-048>053-067>069-082-083-091>093.

FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS EVENING FOR
KSZ052-053-069-093.

HIGH WIND WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
KSZ032-047.

&&
Hazardous weather outlook, Oct 5, 6:55 PM CDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
655 PM CDT WED OCT 5 2011

KSZ032-033-047>053-067>072-082-083-091>096-098>100-062100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
655 PM CDT WED OCT 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT OVER MUCH OF CENTRAL
KANSAS...BUT THEY ARE NOT EXPECTED TO BE STRONG OR SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS ARE POSSIBLE THURSDAY MORNING OVER MOST OF
CENTRAL KANSAS...BUT THEY ARE NOT EXPECTED TO BE STRONG OR
SEVERE.

STRONG SOUTH WINDS ARE EXPECTED ON THURSDAY AFTERNOON...ACROSS
PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. THIS WILL RESULT
IN VERY HIGH TO POSSIBLY EXTREME GRASSLAND FIRE DANGER. PLEASE
REFER TO THE LATEST WIND ADVISORY AND FIRE WEATHER STATEMENT
FOR DETAILS.

VERY HIGH FIRE DANGER IS POSSIBLE AGAIN ON FRIDAY AFTERNOON FOR
AREAS GENERALLY WEST OF THE KANSAS TURNPIKE.

THUNDERSTORM CHANCES WILL INCREASE ACROSS CENTRAL AND SOUTH
CENTRAL KANSAS FROM FRIDAY INTO SATURDAY...WITH CHANCES ACROSS
THE ENTIRE AREA ON SUNDAY. STRONG TO MARGINALLY SEVERE STORMS
WITH STRONG WINDS AND HAIL WILL BE POSSIBLE...FOR AREAS WEST OF
I-135...MAINLY DURING THE LATE AFTERNOON AND EVENING HOURS ON
FRIDAY AND SATURDAY.

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE EARLY NEXT
WEEK...WITH BETTER CHANCES ON WEDNESDAY. AT THIS TIME THE RISK
FOR ORGANIZED SEVERE WEATHER LOOKS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 4:00 AM CDTHigh Wind WarningICTBarton, Russell16 hr
Oct 6, 4:07 AM CDTFire Weather WatchICTButler, Chase, Cowley, Marion8 hr

Nearby

Red Flag Warnings in Kansas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.